Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 17(1); 2019 > Article
A Case of Treatment with QRS Widening in Electrocardiogram after Glyphosate Herbicide Poisoning
Joo Hwan Lee
Journal of The Korean Society of Clinical Toxicology 2019;17(1):28-31
DOI: https://doi.org/10.22537/jksct.2019.17.1.28
Published online: June 30, 2019
  • 88 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
Department of Emergency Medicine, Daegu Fatima Hospital

Glyphosate herbicides, which are widely used worldwide, are known to have low toxicity. However, excessive intake may cause serious life-threatening complications; therefore, caution is needed when using them. A 51-year-old man visited the hospital after ingesting glyphosate herbicide. At the time of admission, his vital signs were 80/60 mmHg-115/min-20/min-$37.3^{circ}C$. Electrocardiogram (ECG) showed QRS widening and corrected QT (QTc) prolongation, and blood tests showed metabolic acidosis. Treatment with gastric lavage, activated charcoal, sodium bicarbonate and intravenous lipid emulsion therapy was performed. After 2 hours, his blood pressure increased to 130/90 mg, and no QRS widening was observed on ECG.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology